Universidad Complutense de Madrid
E-Prints Complutense

An extension result for maps admitting and algebraic addition theorem

Impacto

Downloads

Downloads per month over past year



Baro, E. and Vicente, J. de and Otero, M. (2018) An extension result for maps admitting and algebraic addition theorem. Journal of Geometric Analysis, 29 (1). pp. 316-327. ISSN 1559-002X

[img]
Preview
PDF
356kB

Official URL: https://link.springer.com/article/10.1007/s12220-018-9992-7



Abstract

We prove that if an analytic map : U [flecha] Cn, where U [incluye] C [elevado a ] n is an open neighborhood of the origin, admits an algebraic addition theorem then, there exists a meromorphic map g : C [elevado a]n [flecha] C [elevado a]n admitting an algebraic addition theorem such that each coordinate function of f is algebraic over C(g) on U (this was proved by K. Weierstrass for n = 1). Furthermore, g admits a rational addition theorem.


Item Type:Article
Additional Information:

International Program of Excellence in
Mathematics at Universidad Autónoma de Madrid

Uncontrolled Keywords:Álgebra
Palabras clave (otros idiomas):Algebraic addition theorem, Rational addition theorem, Nash groups
Subjects:Sciences > Mathematics
Sciences > Mathematics > Algebra
ID Code:54657
Deposited On:12 Mar 2019 12:45
Last Modified:13 Mar 2019 12:04

Origin of downloads

Repository Staff Only: item control page